# SDR SWIA200413782

- Difficulty date: September 4, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 435 hours, 371 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1495
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MACH TRIM WILL NOT ENGAGE.  REPLACED HORIZONTAL STAB TRIM CONTROL UNIT IAW CRJ MM 27-41-01, OPERATIONAL CHECK GOOD.
